Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

32 year old having high blood pressure, migraines. Need permanent cure

My son aged 32 has just had his blood pressure checked at work today 156/80 I m a bit concerned that this is high.He had bad migraines from age 14yrs had numerous tests,over the years they did get better but still quite frequently gets a bad headache .Has been prescribed tablets from his g.p but they knock him out.Could this all be connected?
Asked On : Sat, 7 Jul 2012
Answers:  1 Views:  99
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
hello, welcome to HCM Forum, please mention which tests had you done in last time. MR-Angio should be done to rule out cause of dieseae. Avoid exess salt in meal, fried foof fast food, do regular exercise. He should take homeopathy treatment for his migraine for long time to get complete cure.Drugs like Nat.Mur., Spigelia, belladona, etc should be taken according to his clinical, mental, physical condition. Good Luck, thanx for sharing.
Answered: Wed, 18 Jul 2012
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor